Information Journal Paper
APA:
CopyZIVARI REZAPOUR, MOHSEN, & JALALVAND, MEHDI. (2016). SYMMETRY OF OPTIMAL SOLUTION WHEN DOMAIN IS SYMMETRIC. ADVANCES IN MATHEMATICAL MODELING, 6(1), 81-88. SID. https://sid.ir/paper/243915/en
Vancouver:
CopyZIVARI REZAPOUR MOHSEN, JALALVAND MEHDI. SYMMETRY OF OPTIMAL SOLUTION WHEN DOMAIN IS SYMMETRIC. ADVANCES IN MATHEMATICAL MODELING[Internet]. 2016;6(1):81-88. Available from: https://sid.ir/paper/243915/en
IEEE:
CopyMOHSEN ZIVARI REZAPOUR, and MEHDI JALALVAND, “SYMMETRY OF OPTIMAL SOLUTION WHEN DOMAIN IS SYMMETRIC,” ADVANCES IN MATHEMATICAL MODELING, vol. 6, no. 1, pp. 81–88, 2016, [Online]. Available: https://sid.ir/paper/243915/en